# SDR IPXA2018082033008

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 87,597 hours, 15,448 cycles
- Engine: Pwa PW4460
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT, RECEIVED A LEVEL 1 ENG 3 FADEC MAINT MESSAGE.   ENGINE 3 THROTTLE WAS UNRESPONSIVE AND STUCK AT 7% N1.  SELECTED FADEC ALTERNATE MODE WITH NO EFFECT.  SHUTDOWN THE NR 3 ENGINE IN FLIGHT, UNEVENTFUL LANDING.  REPLACED 3 NR 3 ENGINE FAN CASE WIRING HARNESSES FOR THE EEC DUE TO THROTTLE RESOLVER WIRING SHORTS,  CHANNELS A AND B.  RAN ENGINE,  THROTTLE RESPONSE WAS NORMAL IAW MM 71-02-06, AND  FIM 13N TASKS.
